# SDR MASA2010040600322

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 26,484 hours, 20,960 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT UNDER RIGHT OVERWING EXIT INOP, INTERIOR.  SECURED PUSHED PIN IN LIGHTING CONNECTOR.
